Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 5, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Apr 16, 2009, 4:28 PM CDT for Lubbock County, Texas. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2009, 4:28 PM CDT (21:28 UTC)
- Expired
- Apr 16, 2009, 5:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Lubbock County, TX
The radar
The Lubbock radar (KLBB), 8 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 4:29 PM CDT | HAIL 0.88 | 8 Sw Lubbock, TX | 93RD ST AND SLIDE |
| Apr 16, 4:39 PM CDT | HAIL 2 | 8 Sw Lubbock, TX | AT 9100 BLOCK OF QUINCY AVE |
| Apr 16, 4:40 PM CDT | HAIL 2.5 | 7 Sw Lubbock, TX | SINGLE HAILSTONE OF SIZE |
| Apr 16, 4:47 PM CDT | HAIL 1 | Lubbock, TX | AT THE INTERSECTION OF 82ND AND QUAKER. |
| Apr 16, 5:07 PM CDT | HAIL 1 | Woodrow, TX | |
| Apr 16, 5:22 PM CDT | HAIL 1.5 | 1 Sse Lubbock, TX | I 27 AND 34TH STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 2:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLUB 162128
TORLUB
TXC303-162215-
/O.NEW.KLUB.TO.W.0005.090416T2128Z-090416T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
428 PM CDT THU APR 16 2009
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
LUBBOCK COUNTY IN NORTHWEST TEXAS.
* UNTIL 515 PM CDT
* AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
DANGEROUS PART OF THIS STORM WAS LOCATED NEAR SLIDE...OR ABOUT 10
MILES SOUTH OF THE SOUTH PLAINS MALL. STORM SPOTTERS ARE REPORTING
STRONG ROTATION JUST EAST OF SLIDE. THE STORM IS MOVING NORTHEAST
AT 25 MPH. IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF
PRODUCING VERY LARGE HAIL TO THE SIZE OF BASEBALLS. ANOTHER
POTENTIALLY TORNADIC STORM WAS LOCATED NEAR RANSOM CANYON.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE RANSOM CANYON...
SLIDE...WOODROW...LUBBOCK SOUTH PLAINS MALL...LUBBOCK INT.
AIRPORT...DOWNTOWN LUBBOCK...LUBBOCK...TEXAS TECH UNIV. AND IDALOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3375 10192 3371 10158 3350 10168 3340 10177
3340 10202
TIME...MOT...LOC 2125Z 212DEG 21KT 3342 10196
$$2 follow-up statements
000
WWUS54 KLUB 162139
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT THU APR 16 2009
TXC303-162215-
/O.CON.KLUB.TO.W.0005.000000T0000Z-090416T2215Z/
LUBBOCK TX-
439 PM CDT THU APR 16 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR LUBBOCK
COUNTY...
AS OF 435 PM CDT...MULTIPLE REPORTS OF TWO INCH DIAMETER HAIL HAVE
BEEN RECEIVED FROM SOUTH LUBBOCK.
AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TWO THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES IN LUBBOCK
COUNTY. THE MOST DANGEROUS STORM WAS LOCATED 5 MILES WEST OF
WOODROW...OR 5 MILES SOUTH PLAINS MALL...MOVING NORTHEAST AT 15 MPH.
STORM SPOTTERS ADDITIONALLY HAVE REPORTED A ROTATING WALL CLOUD NEAR
IDALOU.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE RANSOM CANYON...
NEW DEAL...SLIDE...WOODROW...LUBBOCK SOUTH PLAINS MALL...LUBBOCK INT.
AIRPORT...DOWNTOWN LUBBOCK...LUBBOCK...TEXAS TECH UNIV. AND IDALOU.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.
LAT...LON 3375 10192 3371 10158 3350 10168 3340 10177
3340 10202
TIME...MOT...LOC 2136Z 226DEG 12KT 3345 10193
$$000
WWUS54 KLUB 162152
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
452 PM CDT THU APR 16 2009
TXC303-162215-
/O.CON.KLUB.TO.W.0005.000000T0000Z-090416T2215Z/
LUBBOCK TX-
452 PM CDT THU APR 16 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
LUBBOCK COUNTY...
AT 448 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING WALL
CLOUD OVER SOUTH LUBBOCK...NEAR FARM TO MARKET ROAD 1585 AND
UNIVERSITY. THIS STORM IS CAPABLE OF PRODUCING A TORNADO AT ANY
TIME...AND HAS HISTORY OF PRODUCING DESTRUCTIVE HAIL UP TO TWO
INCHES IN DIAMETER. THIS STORM IS MOVING NORTHEAST AT 15 MPH. A
SECOND POTENTIALLY TORNADIC STORM IS LOCATED BETWEEN RANSOM CANYON
AND IDALOU.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE RANSOM CANYON...
NEW DEAL...LUBBOCK SOUTH PLAINS MALL...LUBBOCK INT. AIRPORT...
DOWNTOWN LUBBOCK...LUBBOCK...TEXAS TECH UNIV. AND IDALOU.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR THE PANHANDLE AND NORTHWEST TEXAS.
LAT...LON 3345 10191 3346 10197 3375 10192 3371 10158
3350 10168
TIME...MOT...LOC 2149Z 226DEG 12KT 3348 10189
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 16, 2:14 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Apr 16, 2:14 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 214 PM CDT THU APR 16 2009 .SHORT TERM... STORM INITIATION HAS COMMENCED ALONG THE DRYLINE LOCATED ALONG A LINE FROM EAST OF NAZARETH...TO COTTON CENTER TO EAST OF PLAINS AS OF 19Z. THUNDERSTORMS ACROSS THE NORTHERN PORTION OF THE DRYLINE APPEAR TO BE STRONG PER THE RADAR. CU CONTINUES TO DEEPEN ACROSS THE REMAINDER OF THE LINE. AS THE UPPER LEVEL SYSTEM SLOWLY DRAWS NEAR THE REGION /NEAR THE FOUR-CORNERS REGION/ AND LOW LEVEL MOISTURE CONTINUE TO GRADUALLY RISE OFF THE CAPROCK...IT IS EXPECTED THAT THE FAVORED AREA OF SEVERE THUNDERSTORMS WILL BE JUST WEST OF THE CAPROCK AND THEN EXPAND EASTWARD THROUGH THE LATE AFTERNOON HOURS. HOWEVER...THERE IS UNCERTAINTY TO THE EXTENT OF THE EASTWARD PROPAGATION OF THE DRYLINE...DUE TO THE UPPER LOW INDUCING HEIGHT FALLS ACROSS THE AREA...WHICH CAN SLOW DOWN THE EASTWARD PROGRESSION. WILL CONTINUE TO MONITOR THE WEATHER SITUATION. && .LONG TERM... THE POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY PROPAGATE ENEWD ACROSS SOUTHWEST KANSAS FRIDAY NIGHT/SATURDAY MORNING. THE BETTER MOISTURE...CAPE VALUES AND LIFTED INDICES GETS SHIFTED EAST OF THE SOUTH PLAINS...AS A COLD FRONT PUSHES SOUTH ACROSS THE CWA ON SATURDAY. GUIDANCE MODELS HINT AT THE MAIN CAA SWEEPING SOUTH ACROSS THE REGION SUNDAY. THUS...SINCE THE AIR BEHIND THE MAIN PUSH IS ONLY SLIGHTLY COOLER...HIGH TEMPS SUNDAY WILL ONLY BE AT/SLIGHTLY BELOW NORMAL. THEREAFTER...AS THE UPPER SYSTEM TRANSLATES TO THE NORTHEAST...DRY AND QUIET WEATHER IS EXPECTED AS UPPER LEVEL RIDGING ACROSS THE WESTERN CONUS COMMENCES. WITH UPPER LEVEL RIDING AND SFC HIGH PRESSURE NEAR THE REGION...SFC WINDS WILL BE OUT OF THE NORTH SUNDAY THROUGH MONDAY BEFORE BECOMING SOUTHERLY THROUGHOUT THE REST OF THE EXTENDED FORECAST. BY WEDNESDAY...THE UPPER AMPLIFIED RIDGE IS PROGGED TO FLATTEN A BIT DUE TO THE NEXT INCOMING PACIFIC NORTHWEST SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 38 63 35 63 41 / 40 20 20 10 10 TULIA 42 65 36 66 43 / 50 20 20 10 10 PLAINVIEW 43 65 37 67 44 / 50 20 20 10 10 LEVELLAND 43 68 39 72 44 / 40 10 10 10 10 LUBBOCK 47 70 41 73 46 / 50 10 10 10 10 DENVER CITY 42 70 37 74 43 / 40 10 0 10 10 BROWNFIELD 44 70 39 73 44 / 50 10 10 10 10 CHILDRESS 52 71 46 72 48 / 80 30 20 10 10 SPUR 49 71 44 75 48 / 70 20 10 10 10 ASPERMONT 53 73 46 77 49 / 80 20 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 29
Hazardous weather outlook, Apr 16, 11:26 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1126 AM CDT THU APR 16 2009 TXZ021>044-171630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1126 AM CDT THU APR 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT ACROSS THE SOUTH PLAINS AND ROLLING PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THAT WILL BE LOCATED ACROSS THE CENTRAL SOUTH PLAINS BY THIS AFTERNOON. ANY STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. INITIAL ACTIVITY WILL MOVE EAST INTO THE ROLLING PLAINS TONIGHT...WITH A SECOND AREA OF THUNDERSTORMS REDEVELOPING LATER TONIGHT ALONG THE STATE LINE AND THEN PUSHING EAST ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS COULD LINGER ACROSS THE ROLLING PLAINS FRIDAY MORNING BEFORE PUSHING EAST OF THE AREA FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS THE CENTRAL SOUTH PLAINS AND ROLLING PLAINS...AND AREAWIDE LATER TONIGHT. JORDAN
In the hours before
Local storm report, Apr 16, 3:42 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
342 PM CDT THU APR 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL AMHERST 34.01N 102.41W
04/16/2009 E1.00 INCH LAMB TX PUBLIC
&&
EVENT NUMBER 00360
FBLocal storm report, Apr 16, 3:47 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
347 PM CDT THU APR 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0345 PM TORNADO 2 N KRESS 34.39N 101.75W
04/16/2009 SWISHER TX STORM CHASER
TORNADO ON THE GROUND NEAR THE INTERSECTION OF Z AND
16.
&&
EVENT NUMBER 00361
TEACHOUTLocal storm report, Apr 16, 3:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
353 PM CDT THU APR 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL NEW DEAL 33.73N 101.84W
04/16/2009 E1.00 INCH LUBBOCK TX PUBLIC
&&
EVENT NUMBER 00362
FBLocal storm report, Apr 16, 3:57 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
357 PM CDT THU APR 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL LUBBOCK 33.58N 101.86W
04/16/2009 E0.75 INCH LUBBOCK TX PUBLIC
HAIL REPORTED 4 MILES NORTH OF NORTH LOOP 289 ON
UNIVERSITY
&&
EVENT NUMBER 00363
FBLocal storm report, Apr 16, 3:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
358 PM CDT THU APR 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL WILSON 33.32N 101.73W
04/16/2009 E0.88 INCH LYNN TX STORM CHASER
&&
EVENT NUMBER 00364
FBLocal storm report, Apr 16, 4:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
419 PM CDT THU APR 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 12 S LUBBOCK 33.41N 101.86W
04/16/2009 E0.88 INCH LUBBOCK TX SKYWARN SPOTTER
NICKEL HAIL AT SLIDE RD AND WOODROW RD
&&
EVENT NUMBER 00365
MCZThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 2:04 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 56 min |
| Apr 16, 2:51 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 39 min |
| Apr 16, 2:55 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 55 min |
| Apr 16, 3:00 PM CDT | Tornado Warning | LUB | Swisher | 30 min |
| Apr 16, 3:23 PM CDT | Tornado Warning | LUB | Swisher | 52 min |
| Apr 16, 3:35 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Swisher | 40 min |
| Apr 16, 3:39 PM CDT | Areal Flood Advisory | LUB | Swisher | 111 min |
| Apr 16, 3:41 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 49 min |
| Apr 16, 3:50 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 55 min |
| Apr 16, 3:59 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Swisher | 46 min |
| Apr 16, 4:01 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb | 44 min |
| Apr 16, 4:05 PM CDT | Tornado Warning | LUB | Swisher | 40 min |
| Apr 16, 4:39 PM CDT | Tornado Warning | LUB | Castro, Swisher | 21 min |
| Apr 16, 4:41 PM CDT | Areal Flood Advisory | LUB | Lubbock | 109 min |
| Apr 16, 4:41 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 64 min |
| Apr 16, 4:43 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 62 min |
| Apr 16, 4:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 26 min |
| Apr 16, 4:54 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 66 min |
| Apr 16, 5:01 PM CDT | Tornado Warning | LUB | Crosby, Floyd, Hale, Lubbock | 44 min |
| Apr 16, 5:12 PM CDT | Areal Flood Warning | LUB | Swisher | 3 hr |
| Apr 16, 5:18 PM CDT | Tornado Warning | LUB | Lubbock | 42 min |
| Apr 16, 5:32 PM CDT | Tornado Warning | LUB | Garza | 43 min |
| Apr 16, 5:42 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 33 min |
| Apr 16, 5:54 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd | 66 min |
| Apr 16, 5:57 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 33 min |
| Apr 16, 6:00 PM CDT | Tornado Warning | LUB | Crosby, Lubbock | 45 min |
| Apr 16, 6:15 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 60 min |
| Apr 16, 6:15 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 45 min |
| Apr 16, 6:33 PM CDT | Tornado Warning | LUB | Garza, Kent | 42 min |
| Apr 16, 6:34 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 34 min |
| Apr 16, 6:42 PM CDT | Tornado Warning | LUB | Crosby | 48 min |
| Apr 16, 6:43 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 32 min |
| Apr 16, 6:44 PM CDT | Tornado Warning | LUB | Garza | 31 min |
| Apr 16, 6:52 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 23 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.